# SDR ALGA2014101433754

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N292BG
- Make and model: Skrsky S92A
- Aircraft serial: 920194
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, PAX ALERTED CREW THAT UPPER PORTION OF CABIN DOOR APPEARED TO BE UNSECURE.  SIC WENT TO SECURE DOOR, PIC INITIATED AN IMMEDIATE DECELERATION & DESCENT INADVERTENTLY INDUCING A MAIN ROTOR OVER SPEED.  DOOR WAS SECURED & FLIGHT CONTINUED TO DESTINATION.  UPON SHUTDOWN OVER SPEED WAS DISPLAYED ON HUMS.  THIS WAS THE 3RD OR 4TH INCIDENT OF THE DOOR OPENING ON THIS ACFT.
